# SDR QXEA200501511

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 5,162 hours, 4,943 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Control Panel
- Part number: 82410610007
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2376, HYDRAULIC NR 3 ISOL VALVE SWITCH DOES NOT STAY IN WHEN PRESSED.  MAINTENANCE REPLACED HYDRAULIC CONTROL PANEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
